Integer linear programming model for vehicle routing problem and an application in the food industry


ÖZKÖK B. , Kurul F. C.

ISTANBUL UNIVERSITY JOURNAL OF THE SCHOOL OF BUSINESS, vol.43, no.2, pp.251-260, 2014 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2014
  • Title of Journal : ISTANBUL UNIVERSITY JOURNAL OF THE SCHOOL OF BUSINESS
  • Page Numbers: pp.251-260

Abstract

In this study, the optimal distribution plan was attempted to establish with determined the most appropriate routes for uses vehicle/vehicles in the distribution of products to customer group of a distribution enterprise, positioned at Mega Center in Istanbul, operating in the food sector. In this study, integer linear programming model written for capacitated vehicle routing problem was used. The model is written by using GAMS 24.1.3 programming language in computer. The obtained results were compared with the present situation.